Well, that didn’t happen…

whatcanieat:

So, I was planning on going back to the gym today. Yea, about that…. I’ve been having some cramps and everything else that comes with them so I thought it best not to push it. The worst part is, it all seemed to have started shortly after I took my first lot of azathioprine.

I know they can take up to three months to start to work so I’m hoping it’s just a blip and not that the new meds aren’t working properly.

In other news, I’ve lost 6lbs in one week so I’m currently hovering around the 9st mark. I wanted to lose weight but this wasn’t what I had in mind as a way of going about it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s